# SDR CA011218006

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1R04
- Condition: Burned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED FIRE ON THE NR 1 ENGINE, NO INDICATION FROM THE FIRE WARNING SYSTEM, APPEARS TO BE COMING FROM PROP SPINNER AREA. MAINTENANCE TOLD VERBALLY THAT THIS EVENT HAPPENED 5 MINUTES AFTER TAKEOFF FROM THE AIRPORT. THE AIRCRAFT RETURNED TO BASE. THE LH PROP, BLADE NR 3 WAS FOUND BADLY BURNED,  BLADE REPLACED BY MAINTENANCE.
